MathSciNet Relay Station
MathSciNet bibliographic data
MR2446078 37F30 (30C65 30F40 37D20 37F15 53C23 54E40)
Haïssinsky, Peter; Pilgrim, Kevin M. Thurston obstructions and Ahlfors regular conformal dimension. J. Math. Pures Appl. (9) 90 (2008), no. 3, 229–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement